Quadrilaterals and extremal quasiconformal extensions

J. M. Anderson, A. Hinkkanen

Research output: Contribution to journalArticlepeer-review

Abstract

We show that the smallest maximal dilatation for a quasiconformal extension of a quasisymmetric function of the unit circle may be larger than indicated by the change in the module of the quadrilaterals with vertices on the circle.

Original languageEnglish (US)
Pages (from-to)455-474
Number of pages20
JournalCommentarii Mathematici Helvetici
Volume70
Issue number1
DOIs
StatePublished - Dec 1 1995

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Quadrilaterals and extremal quasiconformal extensions'. Together they form a unique fingerprint.

Cite this